# SDR CALA2025092909348

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N37548
- Make and model: Boeing 737-9
- Aircraft serial: 64476
- Aircraft time: 9,889 hours, 3,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGGENCY LIGHTS ON DOOR 2L ILLUMINATED RED IN FLT AND ON GROUND.   RESET AFT, ACCOMPLISHED OPS CHECK,  GOOD IAW AMM 23-42-03.
